Alert archive / Oklahoma / Wind Advisories in 2015
Wind Advisory 10, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Oct 10, 2015, 2:48 PM CDT for 8 counties in Texas; 15 counties in Oklahoma. It took effect at Oct 12, 2015, 8:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2015, 2:48 PM CDT (19:48 UTC)
- In effect from
- Oct 12, 2015, 8:00 AM CDT
- Expired
- Oct 12, 2015, 2:30 PM CDT
- In force
- 7 hr
- Issued by
- NWS Norman, OK
All 23 counties
Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213 WWUS74 KOUN 101948 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 248 PM CDT SAT OCT 10 2015 OKZ014-016-021>023-033>038-044-TXZ083>086-111030- /O.NEW.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM... HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS 248 PM CDT SAT OCT 10 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY. * TIMING: STRONG NORTH WINDS WILL DEVELOP MONDAY MORNING AND PERSIST INTO THE AFTERNOON HOURS. * WINDS: NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN OKLAHOMA... PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ KURTZ
5 follow-up statements
711 WWUS74 KOUN 110816 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 316 AM CDT SUN OCT 11 2015 OKZ014-016-021>023-033>038-044-TXZ083>086-112100- /O.CON.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM... HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS 316 AM CDT SUN OCT 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY. * TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP MONDAY MORNING AND PERSIST INTO THE AFTERNOON HOURS. * WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS...PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ MBS
731 WWUS74 KOUN 111927 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 227 PM CDT SUN OCT 11 2015 OKZ014-016-021>023-033>038-044-TXZ083>086-121100- /O.CON.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM... HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS 227 PM CDT SUN OCT 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. * TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP MONDAY MORNING AND PERSIST INTO THE AFTERNOON HOURS. * WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS... PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
405 WWUS74 KOUN 120830 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 330 AM CDT MON OCT 12 2015 OKZ027-039-045-TXZ087>090-122100- /O.EXA.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/ GRADY-STEPHENS-JEFFERSON-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHICKASHA...DUNCAN...WAURIKA...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 330 AM CDT MON OCT 12 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON. * TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP AFTER 8 AM THIS MORNING AND PERSIST INTO THE EARLY AFTERNOON HOURS. * WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS... PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ014-016-021>023-033>038-044-TXZ083>086-122100- /O.CON.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM... HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS 330 AM CDT MON OCT 12 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON. * TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP AFTER 8 AM THIS MORNING AND PERSIST INTO THE EARLY AFTERNOON HOURS. * WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS... PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ MBS
635 WWUS74 KOUN 121533 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1033 AM CDT MON OCT 12 2015 OKZ014-016-021>023-027-033>039-044-045-TXZ083>090-122100- /O.CON.KOUN.WI.Y.0010.000000T0000Z-151012T2100Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...ANADARKO...CHICKASHA...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1033 AM CDT MON OCT 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING: STRONG NORTH TO NORTHEAST WINDS WILL PERSIST INTO THE EARLY AFTERNOON HOURS. * WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS... PLEASE USE CAUTION. STRONG WINDS MAY ALSO RESULT IN BLOWING DUST... REDUCING VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ KURTZ
309 WWUS74 KOUN 121930 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 230 PM CDT MON OCT 12 2015 OKZ014-016-021>023-027-033>039-044-045-TXZ083>090-122030- /O.CAN.KOUN.WI.Y.0010.000000T0000Z-151012T2100Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...ANADARKO...CHICKASHA...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 230 PM CDT MON OCT 12 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. DESPITE WIND CONDITIONS REMAINING GUSTY THIS AFTERNOON... WIND SPEEDS HAVE DECREASED SOME AND ARE EXPECTED TO CONTINUE TO DO SO THROUGH THE REST OF THE AFTERNOON BECOMING LIGHT THIS EVENING. WITH THE DECREASING WIND SPEEDS AND WIND GUSTS REMAINING BELOW 40 MPH... THE WIND ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Oct 10, 6:18 AM CDT, 8 hours 30 minutes earlier.
Area forecast discussion, Oct 10, 6:18 AM CDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 618 AM CDT SAT OCT 10 2015 .DISCUSSION... AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW. && .AVIATION... BEFORE 16Z...CONDITIONS WILL BOUNCE BETWEEN VFR/MVFR/IFR WITH BR AT MOST SITES. KSPS AND KPNC SHOULD STAY VFR. AFTER 16Z...VFR CONDITIONS ARE EXPECTED WITH HIGH CONFIDENCE. THERE IS AN OUTSIDE CHANCE MVFR CONDITIONS MAY LINGER NEAR KGAG AND KWWR THROUGH 19Z. SOUTH TO SOUTHWEST WINDS WILL INCREASE...ESPECIALLY OVER WESTERN OKLAHOMA AFTER 15Z WHERE GUSTS MAY BE NEAR OR EXCEED 20 KT 15-24Z. MBS && .PREV DISCUSSION... /ISSUED 306 AM CDT SAT OCT 10 2015/ DISCUSSION. INCREASING WILDFIRE POTENTIAL SUNDAY AND MONDAY IS THE MAIN CONCERN. ABOVE AVERAGE TEMPERATURES AND DRY WEATHER ARE EXPECTED TO CONTINUE FOR THE NEXT SEVEN DAYS. THIS MORNING...PATCHY FOG MAY ALLOW FOR A FEW LOCATIONS TO HAVE VISIBLITIES 3 MILES OR LESS. HIGHEST COVERAGE MAY BE SOUTHEAST OF A WAURIKA TO PAULS VALLEY TO ADA LINE. DO NOT THINK FOG WILL GET DENSE OR WIDESPREAD. THIS AFTERNOON...MOSTLY SUNNY AND WARMER WEATHER WILL OCCUR. MODEL GUIDANCE HIGHS APPEAR TO BE TRACK AND DID NOT DEVIATE MUCH FROM THEM. SUNDAY WILL BE BREEZY AND UNSEASONABLY WARM TO HOT WITH NEAR RECORD HEAT. MODEL GUIDANCE HIGHS IN THE 90S SEEMED REASONABLE. LATE SUNDAY NIGHT INTO MONDAY...A COLD FRONT WILL MOVE SOUTH AND THROUGH THE AREA...BRINGING STRONG NORTH TO NORTHEAST WINDS AND MUCH LOWER SURFACE DEWPOINTS AS WELL AS SLIGHTLY COOLER AIR. WINDS MAY APPROACH WIND ADVISORY CRITERIA WITH GUSTS 40 TO 45 MPH IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...ESPECIALLY MONDAY MORNING. HIGHS WILL BE LOWER THAN SUNDAY...BUT STILL WARM FOR MID OCTOBER. PREFERRED THE WARMER SIDE OF GUIDANCE HIGHS DUE TO STRONG MIXING AND ABUNDANT SUNSHINE. MONDAY NIGHT THROUGH FRIDAY...DRY WEATHER AND ABOVE AVERAGE TEMPERATURES ARE FORECAST TO CONTINUE FOR MUCH OF THIS PERIOD. THURSDAY MAY BE THE HOTTEST DAY. A COLD FRONT MAY ARRIVE FRIDAY OR SATURDAY...BUT THE TIMING REMAINS VERY UNCERTAIN. MBS FIRE WEATHER... HOT TEMPERATURES AND INCREASING SOUTH TO SOUTHWEST WINDS WILL ELEVATE FIRE WEATHER CONCERNS ON SUNDAY. THINK HUMIDITY WILL BE TOO HIGH...ABOVE 20 PERCENT...AND 20 FT WINDS A BIT TOO WEAK...JUST UNDER 20 MPH...FOR RED FLAG CONDITIONS ON SUNDAY. MONDAY...WILDFIRE FIRE DANGER MAY BE EVEN HIGHER COMPARED TO SUNDAY DUE TO LOWER HUMIDITY AND STRONGER WINDS. HOWEVER... TEMPERATURES WILL BE A BIT COOLER. LIGHTER WINDS MAY ALLOW FOR LOWER WILDFIRE DANGER TUESDAY THROUGH AT LEAST THURSDAY. CLIMATE... RECORD HIGHS MAY BE IN JEOPARDY ON SUNDAY OCTOBER 11. HERE ARE THE RECORDS. OKLAHOMA CITY...94 SET IN 1979 WICHITA FALLS...97 SET IN 1979 && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 79 61 92 62 / 0 0 0 0 HOBART OK 82 62 94 58 / 0 0 0 0 WICHITA FALLS TX 84 63 97 65 / 0 0 0 0 GAGE OK 84 59 92 54 / 0 0 0 0 PONCA CITY OK 78 59 90 60 / 0 0 0 0 DURANT OK 82 57 92 68 / 0 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/17/17
Hazardous weather outlook, Oct 10, 12:00 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1200 PM CDT SAT OCT 10 2015 OKZ004>048-050>052-TXZ083>090-111000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1200 PM CDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FIRE WEATHER... EXTREMELY HIGH TEMPERATURES WILL COMBINE WITH GUSTY SOUTHWEST WINDS TO INCREASE THE WILDFIRE DANGER TO VERY HIGH ON SUNDAY. A WEAK COLD FRONT WILL BRING IN SLIGHTLY COOLER AND MUCH DRIER AIR LATE SUNDAY INTO MONDAY. WITH GUSTY NORTH WINDS MONDAY...THE WILDFIRE DANGER WILL BE VERY HIGH. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 5:50 PM CDT | Fire Weather Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 34 hr |
| Oct 10, 5:50 PM CDT | Fire Weather Watch | OUN | Beckham, Caddo, Comanche, Cotton, Custer, Greer and 6 more | 17 hr |
Nearby
Wind Advisories in Oklahoma, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.